# SDR SWAA2023111319122

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 36,629 hours, 17,027 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 36,629 hours, 17,027 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962561
- Condition: Stalled
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, Y
- Precautionary procedure: D, O

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL; HIGH AIRFRAME VIBRATION. SHUT DOWN ENGINE PER QRL; QRH. COMPRESSOR STALL OCCURRED AROUND 6;000 FT ON CLIMB OUT.<[01] R/R #2 ENGINE IAW 771-00-01 (REM/INST - POWER PLANT) REF. [TTG8Q008M2ZC]
